Le 24/07/2017 à 10:09, haim.ros...@gmail.com a écrit : PS Why the Arabic UI Name has the "(ArabTeX)" in it? What is the connection between the latex packages and the UI? Our GUI language names are taken from the list of document language names. However for Arabic we have two languages,
> Does this make a difference if you set the UI language to English? > JMarc Yes it does. When I change to English UI everything looks right, in both English documents and Hebrew documents. On the other hand, the Arabic (ArabTeX) Interface suffers from the same problem, regardless of the
Le 23/07/2017 à 22:42, haim.ros...@gmail.com a écrit : the UI of LyX is in Hebrew, right? Yes. This document is English only, but it happens with ALL documents, RTL and LTR. Always the rightmost margin. This picture is of a Hebrew document.
> Hi, this should indeed not happen, and I do not remember somebody > reporting that. Can you reproduce it in a reliable way? No. It just happens when I type. Always. The display refreshes as I type but the rightmost 2 millimeters (approx.) And it did happen for me with earlier versions on
Le 23/07/2017 à 21:48, haim.ros...@gmail.com a écrit : I'm using LyX 2.2.2 on Windows X in Hebrew. When I type in the middle of a paragraph, and change the words in the consecutive lines, I get that the rightmost letter does not change with the rest of the line. In this Screenshot, you can see
The link to the screenshot is https://drive.google.com/file/d/0B1eOT69_ k6z0MTFuTUhyX0x0LWs/view?usp=sharing 2017-07-23 22:48 GMT+03:00
: > I'm using LyX 2.2.2 on Windows X in Hebrew. When I type in the middle of a > paragraph, and change the words in the consecutive